RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2004, Volume 10, Issue 4, Pages 65–89 (Mi fpm783)  

This article is cited in 4 scientific papers (total in 4 papers)

Projective resolutions and Yoneda algebras for algebras of dihedral type: the family $D(3\mathcal Q)$

A. I. Generalova, N. V. Kosmatovb

a Saint-Petersburg State University
b University of Franche-Comté

Abstract: This paper provides a method for the computation of Yoneda algebras for algebras of dihedral type. The Yoneda algebras for one infinite family of algebras of dihedral type (the family $D(3\mathcal Q)$ in K. Erdmann's notation) are computed. The minimal projective resolutions of simple modules were calculated by an original computer program implemented by one of the authors in C++ language. The algorithm of the program is based on a diagrammatic method presented in this paper and inspired by that of D. Benson and J. Carlson.

Full text: PDF file (645 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 140:2, 221–238

Bibliographic databases:

UDC: 512.66

Citation: A. I. Generalov, N. V. Kosmatov, “Projective resolutions and Yoneda algebras for algebras of dihedral type: the family $D(3\mathcal Q)$”, Fundam. Prikl. Mat., 10:4 (2004), 65–89; J. Math. Sci., 140:2 (2007), 221–238

Citation in format AMSBIB
\Bibitem{GenKos04}
\by A.~I.~Generalov, N.~V.~Kosmatov
\paper Projective resolutions and Yoneda algebras for algebras of dihedral type: the family $D(3\mathcal Q)$
\jour Fundam. Prikl. Mat.
\yr 2004
\vol 10
\issue 4
\pages 65--89
\mathnet{http://mi.mathnet.ru/fpm783}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2142509}
\zmath{https://zbmath.org/?q=an:1069.18003}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 140
\issue 2
\pages 221--238
\crossref{https://doi.org/10.1007/s10958-007-0419-4}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33845773902}


Linking options:
  • http://mi.mathnet.ru/eng/fpm783
  • http://mi.mathnet.ru/eng/fpm/v10/i4/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Generalov, “Cohomology of algebras of semidihedral type. V”, J. Math. Sci. (N. Y.), 140:5 (2007), 676–689  mathnet  crossref  mathscinet  zmath
    2. A. I. Generalov, “Cohomology of algebras of semidihedral type. VI”, J. Math. Sci. (N. Y.), 147:5 (2007), 7074–7083  mathnet  crossref  mathscinet
    3. A. I. Generalov, “Cohomology of algebras of semidihedral type. VII. Local algebras”, J. Math. Sci. (N. Y.), 161:4 (2009), 530–536  mathnet  crossref  zmath
    4. A. I. Generalov, “Cohomology of algebras of semidihedral type. VIII”, J. Math. Sci. (N. Y.), 188:5 (2013), 582–590  mathnet  crossref  mathscinet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:219
    Full text:43
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019